# SDR UPS04842034

- Difficulty date: March 3, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 69,092 hours, 46,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  REMOVE EXTERNAL DOUBLER AT STATION 1722 LONGERON 17R-18R IAW EO DC8-5330-17288-A APPROX C AND REPAIR IAW SRM 53-2-1 FIG 7.  REMOVED EXISTING DOUBLER, CUT OUT CRACKED SKIN, NDT VERIFIED NO CRACKS AT  CUTOUT.  FABRICATED AND INSTALLED DOUBLER, FILLER AND FINGER DOUBLER IAW SRM 53-2-1 FIG 7.
